Advertisement

Journal of Mathematical Sciences

, Volume 73, Issue 5, pp 602–607 | Cite as

On self-similar solutions of the equation of motion of a glacier in one-dimensional approximation

  • S. L. Eskina
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. N. Salamatin, V. A. Chugunov, and A. B. Mazo, “Numerical study and invariant solutions of the problem of the dynamics of a subisothermic glacier in one-dimensional approximation,” in:Problems of the Mechanics of Natural Processes [in Russian], Moscow University Press (1983), pp. 82–95.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • S. L. Eskina

There are no affiliations available

Personalised recommendations